Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suggest the treatment for nocturia after prostate surgery

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Cure for nocturia, still present after prostate surgery
Posted Wed, 29 Jan 2014 in General Health
Answered by Dr. Shruti Rijhwani 1 hour later
Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for posting your query on XXXXXXX Well looking into your problem I would like to tell you that first the reason needs to be determined whether it is related to prostate or there is some other cause for it . First you must take Tamsulosin or dutasteride tablets in the dosage that your doctor has prescribed if he had felt the need for it . Reducing your caffeine intake will help specially at night time . Dont drink too much fluids after 6 in evening . Get yourself checked for ruling out diabetes and any urinary tract infection which may also give rise to these symptoms . Considering your age urinary incontinence should also be considered. Only after exact diagnosis treatment can be suggested . Take care. Dr.Shruti
Above answer was peer-reviewed by
Follow-up: Suggest the treatment for nocturia after prostate surgery 4 hours later
Dear Dr. XXXXXXX Having had most of the prostate removed, as I've stated, is Tamsulosin likely to be of any use? Sincerely XXXXXXX XXXX
Answered by Dr. Shruti Rijhwani 19 hours later
Brief Answer: Follows. Detailed Answer: Dear Sir, Tamsulosin acts on by relaxing bladder neck muscles and muscle fibers in the prostate also thus facilitating the urine flow so it will be useful but that has to be decided by your treating doctor . Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor